# SDR USAA2012082300002

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 32,073 hours, 21,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130000200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON LEFT WING LOWER FUEL DOOR 540JB BETWEEN WING RIB 14 TO RIB 15 & BETWEEN S8L TO S11L.  REPLACED LEFT WING LOWER FUEL DOOR 540JB IAW A319 SRM 57-27-11.
